# SDR AU980036

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1G5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L2185748A
- Condition: Holed
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAULTY. THE FOLLOWING DEFECTS WERE FOUND DURING BULK STRIP:- 1. CRANKSHAFT CRACKED 2. CAMSHAFT LOBES DAMAGED 3. CRANKCASE HOLED. 4. CONNECTING RODS (6OFF) BADLY SCORED. 5. OIL PUMP BODY BADLY SCORED
